RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 197, Number 3  


Estimates for the error of approximation of classes of differentiable functions by Faber–Schauder partial sums
S. B. Vakarchuk, A. N. Shchitov
3
The Hardy–Littlewood–Pólya inequality for analytic functions in Hardy–Sobolev spaces
K. Yu. Osipenko
15
Birationally rigid varieties with a pencil of Fano double covers. III
A. V. Pukhlikov
35
The matrix analogue of the Blackwell renewal theorem on the real line
M. S. Sgibnev
69
Factoriality of nodal three-dimensional varieties and connectedness of the locus of log canonical singularities
I. A. Cheltsov
87
Separation properties for closures of toric orbits
O. V. Chuvashova
117
Approximation properties of mixed series in terms of Legendre polynomials on the classes $W^r$
I. I. Sharapudinov
135
Weak and strong continuity of representations of topologically pseudocomplete groups in locally convex spaces
A. I. Shtern
155
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019